Alert archive / Utah / Wind Advisories in 2020
Wind Advisory 23, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Nov 6, 2020, 3:41 AM MST. It took effect at Nov 7, 2020, 5:00 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2020, 3:41 AM MST (10:41 UTC)
- In effect from
- Nov 7, 2020, 5:00 AM MST
- Expired
- Nov 7, 2020, 8:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
898 WWUS75 KSLC 061041 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 341 AM MST Fri Nov 6 2020 UTZ020-021-061845- /O.NEW.KSLC.WI.Y.0023.201107T1200Z-201108T0300Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 341 AM MST Fri Nov 6 2020 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM MST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...South Central Utah and Glen Canyon Recreation Area/Lake Powell. * WHEN...From 5 AM to 8 PM MST Saturday. * IMPACTS...Gusty crosswinds are expected along east to west oriented routes. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Boaters on Lake Powell should be prepared for strong winds and rough water conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ014-061845- /O.NEW.KSLC.WI.Y.0023.201107T1200Z-201108T0300Z/ Sanpete/Sevier Valleys- Including the cities of Manti and Richfield 341 AM MST Fri Nov 6 2020 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM MST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Sanpete/Sevier Valleys. * WHEN...From 5 AM to 8 PM MST Saturday. * IMPACTS...Strong cross winds are possible on portions of US-89 and I-70. Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ015-016-061845- /O.EXT.KSLC.WI.Y.0022.201106T1900Z-201108T0300Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 341 AM MST Fri Nov 6 2020 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM MST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...West Central Utah and Southwest Utah. * WHEN...From noon today to 8 PM MST Saturday. * IMPACTS...Gusty crosswinds are expected along east to west oriented routes, especially US 6 and SR 50. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
4 follow-up statements
718 WWUS75 KSLC 062151 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 251 PM MST Fri Nov 6 2020 UTZ015-016-071200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-201108T0300Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 251 PM MST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...West Central Utah and Southwest Utah. * WHEN...From noon today to 8 PM MST Saturday. * IMPACTS...Gusty crosswinds are expected along east to west oriented routes, especially US 6 and SR 50. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ020-021-071200- /O.CON.KSLC.WI.Y.0023.201107T1200Z-201108T0300Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 251 PM MST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM MST SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...South Central Utah and Glen Canyon Recreation Area/Lake Powell. * WHEN...From 5 AM to 8 PM MST Saturday. * IMPACTS...Gusty crosswinds are expected along east to west oriented routes. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Boaters on Lake Powell should be prepared for strong winds and rough water conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ014-071200- /O.CON.KSLC.WI.Y.0023.201107T1200Z-201108T0300Z/ Sanpete/Sevier Valleys- Including the cities of Manti and Richfield 251 PM MST Fri Nov 6 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM MST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Sanpete/Sevier Valleys. * WHEN...From 5 AM to 8 PM MST Saturday. * IMPACTS...Strong cross winds are possible on portions of US- 89 and I-70. Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
545 WWUS75 KSLC 070959 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 259 AM MST Sat Nov 7 2020 UTZ005-071800- /O.EXB.KSLC.WI.Y.0023.201107T1500Z-201108T0300Z/ Great Salt Lake Desert and Mountains- Including the cities of Wendover and Snowville 259 AM MST Sat Nov 7 2020 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Great Salt Lake Desert and Mountains. * WHEN...From 8 AM this morning to 8 PM MST this evening. * IMPACTS...Gusty crosswinds from the south are expected along I-80. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ012-013-071800- /O.EXB.KSLC.WI.Y.0023.201107T1500Z-201108T0300Z/ Castle Country-San Rafael Swell- Including the cities of Price, Castle Dale, Emery, Green River, and Hanksville 259 AM MST Sat Nov 7 2020 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Castle Country and San Rafael Swell. * WHEN...From 8 AM this morning to 8 PM MST this evening. * IMPACTS...Gusty crosswinds are expected along east to west oriented routes, especially I-70 and US-6. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ015-016-071800- /O.CON.KSLC.WI.Y.0022.000000T0000Z-201108T0300Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 259 AM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...West Central Utah and Southwest Utah. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty crosswinds are expected along east to west oriented routes, especially US 6 and SR 50. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ020-021-071800- /O.CON.KSLC.WI.Y.0023.201107T1200Z-201108T0300Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 259 AM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Glen Canyon Recreation Area/Lake Powell and South Central Utah. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty crosswinds are expected along east to west oriented routes. Blowing dust may temporarily reduce visibilities. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Boaters on Lake Powell should be prepared for strong winds, rough water, and dangerous boating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ014-071800- /O.CON.KSLC.WI.Y.0023.201107T1200Z-201108T0300Z/ Sanpete/Sevier Valleys- Including the cities of Manti and Richfield 259 AM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Sanpete/Sevier Valleys. * WHEN...Until 8 PM MST this evening. * IMPACTS...Strong cross winds are possible on portions of US- 89 and I-70. Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
005 WWUS75 KSLC 072201 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 301 PM MST Sat Nov 7 2020 UTZ015-016-080300- /O.CON.KSLC.WI.Y.0022.000000T0000Z-201108T0300Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 301 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph. * WHERE...West Central Utah and Southwest Utah. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ020-021-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 301 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Glen Canyon Recreation Area/Lake Powell and South Central Utah. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ014-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ Sanpete/Sevier Valleys- Including the cities of Manti and Richfield 301 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Sanpete/Sevier Valleys. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ005-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ Great Salt Lake Desert and Mountains- Including the cities of Wendover and Snowville 301 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Great Salt Lake Desert and Mountains. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ012-013-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ Castle Country-San Rafael Swell- Including the cities of Price, Castle Dale, Emery, Green River, and Hanksville 301 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Castle Country and San Rafael Swell. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
489 WWUS75 KSLC 072249 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 349 PM MST Sat Nov 7 2020 UTZ015-016-080300- /O.CON.KSLC.WI.Y.0022.000000T0000Z-201108T0300Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 349 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph. * WHERE...West Central Utah and Southwest Utah. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ020-021-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 349 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Glen Canyon Recreation Area/Lake Powell and South Central Utah. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ014-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ Sanpete/Sevier Valleys- Including the cities of Manti and Richfield 349 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts to 45 mph. * WHERE...Sanpete/Sevier Valleys. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ005-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ Great Salt Lake Desert and Mountains- Including the cities of Wendover and Snowville 349 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts to 55 mph. * WHERE...Great Salt Lake Desert and Mountains. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ012-013-080300- /O.CON.KSLC.WI.Y.0023.000000T0000Z-201108T0300Z/ Castle Country-San Rafael Swell- Including the cities of Price, Castle Dale, Emery, Green River, and Hanksville 349 PM MST Sat Nov 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Castle Country and San Rafael Swell. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Nov 5, 9:52 PM MST, 5 hours 49 minutes earlier.
Area forecast discussion, Nov 5, 9:52 PM MST, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
952 PM MST Thu Nov 5 2020
.SYNOPSIS...Mild temperatures will continue through Friday, with
increasingly gusty southerly winds developing. A potent storm
system is expected this weekend, bringing a much colder airmass to
the area and the potential for significant precipitation.
&&
.DISCUSSION...The forecast remains on track for a pattern shift
this weekend, with colder, wet weather on the way. Tonight,
southwest flow aloft will strengthen ahead of a closed low currently
off the PacNW coast. As this low approaches, another closed low off
the SoCal coast is weakening and will eject inland as it gets
absorbed into the southwesterlies. High clouds increasing from the
southwest is associated with this feature. Remnants of this low will
cross Utah tomorrow, with thickening clouds the main impact.
Gusty south winds can be expected tomorrow, especially across the
western valleys. Models indicate H7 winds of 40-45kt tomorrow
afternoon, although the cloud cover may inhibit mixing somewhat.
However, strong pressure falls across central through northeast
Nevada will be sufficient to compensate for any reduced mixing. Wind
Advisories and Red Flag Warnings remain in effect for tomorrow.
Temperatures will remain quite warm across most western valleys,
while cooling a bit across the mountains and eastern valleys owing
in part to the cloud cover.
The closed low is still progged to carve into California before
ejecting across Utah as an increasingly negatively-tilted trough on
Saturday. The cold front is still expected to cross Utah from the
west-southwest during the day Saturday. Expect to see some valley
rain and mountain snow showers develop Saturday morning in the
diffluent region ahead of the approaching low. The heaviest
precipitation will then follow in what should be a relatively narrow
and fast-moving frontal band along the H7 baroclinic zone which will
also see some jet support, with lingering showers then continuing
Saturday night into Sunday. While the airmass will cool quite a bit
behind the front, most valleys should see rain as the primary
precipitation type with the frontal band. Snow levels will gradually
lower Saturday night with precipitation type transitioning to snow
in the higher valleys.
A second, colder, storm system diving south from British Columbia
will continue to trend temperatures colder through Monday. This
storm will carve far enough south that the best dynamics and
heaviest precipitation will favor southern Utah, with snow levels
down to around 4000-4500 feet on Monday. However, cannot rule out
some snow showers continuing over portions of northern Utah as well.
Made minor updates to the forecast mainly to increase cloud cover
for the rest of the night.
&&
.AVIATION...VFR conditions will persist at the SLC terminal through
the valid TAF period with increasing mid and high clouds.
Southeasterly winds are expected to gradually strengthen overnight,
then become stronger by mid/late morning, with gusty southerly winds
persisting through the day Friday.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning from noon to 9 PM MST Friday for UTZ478-492-495-
497.
Wind Advisory from noon to 9 PM MST Friday for UTZ015-016.
WY...None.
&&
Cheng
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Nov 5, 10:03 PM MST, 5 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 1003 PM MST Thu Nov 5 2020 UTZ001>016-019>021-517-518-WYZ021-061400- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 1003 PM MST Thu Nov 5 2020 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Tonight No hazardous weather is expected tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong and gusty southerly winds will develop across mainly western Utah on Friday. These winds will combine with low humidities and dry fuels to create critical fire weather conditions. A storm system will make its way through the area Saturday into early next week. Much colder temperatures are anticipated by Sunday, with highs in excess of 20F below seasonal normals. The system will also bring widespread precipitation. Snow levels are expected to remain above valley floors through Saturday evening, then gradually lower to around 4000-4500 feet by late Sunday or Monday. Significant snow is possible for the mountains. After a brief break in the weather on Tuesday, another storm system may bring snow to the area for midweek. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:36 AM MST | Winter Storm Watch | SLC | 24 hr | |
| Nov 6, 2:49 PM MST | Winter Weather Advisory | SLC | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.